# SDR DXTA2025011401913

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 4,553 hours, 2,515 cycles
- Engine: Ge CF343B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Cable
- Part number: 6078T09P01
- Part serial: GJBE9425
- Condition: Defective
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE ENGINE TEMP INDICATION: AT APPROXIMATELY 100' AGL ON LANDING, RED ENGINE EICAS ILLUMINATED, ASSOCIATED WITH RED HOT INDICATION DISPLAY IN MFD ITT GUAGE AND RED ITT EXCEDENCE ON RIGHT ENGINE. CONTINUED LANDING AND SHUT DOWN RIGHT ENGINE ON GROUND IN ACCORDANCE WITH QRH ENG 05-4 AND ENG 05-10.  NO INDICATIONS OF FIRE. RED EICAS AND RED ITT INDICATIONS REMAINED 30 MINUTES AFTER SHUTDOWN, AND THEN QUICKLY RETURNED TO NORMAL. TOWED INTO RAMP. CORRECTIVE ACTION: REPLACED W3 WHITE CABLE ASSEMBLY. OPS CHECK GOOD. IAW AMM 77-21-04.
